Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The asymptotic norming property and martingale convergence


Author: D. van Dulst
Journal: Proc. Amer. Math. Soc. 89 (1983), 430-432
MSC: Primary 46B22; Secondary 60B11, 60G42
MathSciNet review: 715860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A martingale proof is given of the result of R. G. James and A. Ho in [3] that the asymptotic norming property implies the Radon-Nikodym property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22, 60B11, 60G42

Retrieve articles in all journals with MSC: 46B22, 60B11, 60G42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715860-4
PII: S 0002-9939(1983)0715860-4
Article copyright: © Copyright 1983 American Mathematical Society